# SDR SIMA201022904

- Difficulty date: August 17, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 20,119 hours, 17,078 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 145288
- Condition: Inoperative
- Location: Cockpit
- Part time: 22,138 hours, 19,974 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3307 DURING THE CLIMB THE CREW REPORTED, RECEIVED A SPOILER FAIL INDICATION MESSAGE ON EICAS.  THE CAPTAIN DECLARED AN EMERGENCY.  THE AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED SPOILER CONTROL UNIT.  THE OPERATIONAL TEST WAS GOOD IAW AMM CH 27-63-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
